So Much for Remission (9/16)…

Ah, well, it was fun while it lasted. I am having horrible pain recently and am sure it is because i am decreasing my Cipro and Prednisone amounts. My penis is really hurting and it only started after decreasing those two drugs. I am going to go to my doctor tomorrow to tell him about it and hope he doesn’t say it is something new or worse than before.

Advertisements

0 Responses to “So Much for Remission (9/16)…”



  1. Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s





%d bloggers like this: